Publicacións nas que colabora con José Luis Torrea Hernández (12)

2015

  1. Fractional square functions and potential spaces, II

    Acta Mathematica Sinica, English Series, Vol. 31, Núm. 11, pp. 1759-1774

2013

  1. A T1 criterion for Hermite-Calderón-Zygmund operators on the BMOH(Rn) space and applications

    Annali della Scuola Normale Superiore di Pisa. Classe di scienze, Vol. 12, Núm. 1, pp. 157-187

2012

  1. Oscillation and variation of the laguerre heat and poisson semigroups and riesz transforms

    Acta Mathematica Scientia, Vol. 32, Núm. 3, pp. 907-928

  2. Fractional square functions and potential spaces

    Journal of Mathematical Analysis and Applications, Vol. 386, Núm. 2, pp. 487-504

2011

  1. The ρ-variation of the heat semigroup in the Hermitian setting: Behaviour in L∞

    Proceedings of the Edinburgh Mathematical Society

  2. Lusin type and cotype for Laguerre g-functions

    Israel Journal of Mathematics, Vol. 182, Núm. 1, pp. 1-30

2010

  1. A choice of Sobolev spaces associated with ultraspherical expansions

    Publicacions matematiques, Vol. 54, Núm. 1, pp. 221-242

2009

  1. On Hardy spaces associated with Bessel operators

    Journal d'Analyse Mathematique, Vol. 107, Núm. 1, pp. 195-219

2008

  1. Transference between Laguerre and Hermite settings

    Journal of Functional Analysis, Vol. 254, Núm. 3, pp. 826-850

2007

  1. Riesz transforms related to Bessel operators

    Proceedings of the Royal Society of Edinburgh Section A: Mathematics, Vol. 137, Núm. 4, pp. 701-725

  2. Riesz transform and g-function associated with Bessel operators and their appropriate Banach spaces

    Israel Journal of Mathematics, Vol. 157, pp. 259-282

2006

  1. Heat and Poisson semigroups for Fourier-Neumann expansions

    Semigroup Forum, Vol. 73, Núm. 1, pp. 129-142